# SDR AALA202203020040

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A300*
- Aircraft serial: 5409
- Aircraft time: 29,074 hours, 11,629 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 5FD THE OXYGEN RELEASE PIN EYELET WAS NOT CLOSED AS INSTRUCTED BY ECO/AMM REFERENCES. CRIMPED OXYGEN GENERATOR FIRING PIN WITH OXYGEN MASK LANYARDS ATTACHED AT SEAT ROW 5FD PER AMM 35-21-42-400-001-A AND AMM 35-21-43-400-001-A
